# SDR UPS01837089

- Difficulty date: September 26, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,204 hours, 50,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RIGHT WING NR 3 MAIN TANK STRINGER 51 END FITTING ON I/B SIDE IS CRACKED.  REMOVED STRINGER 51 END FITTING ON I/B SIDE IAW DC8 SRM 51-3-2.  LOCATED DRILLED AND INSTALLED NEW END FITTING IAW DAC DWG 5613423.
